# SDR SWAA085981

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 6,902 hours, 4,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN EEPLS LIGHT LOOSE.  REMOVED AND REPLACED EEPLS ASSY PER MM.
